Linear Inequalities and Positive Extension of Linear Functionals.
Mathematica Scandinavica, Tome 8 (1960), pp. 333-338
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1960__8_165755,
author = {Otte Hustad},
title = {Linear {Inequalities} and {Positive} {Extension} of {Linear} {Functionals.}},
journal = {Mathematica Scandinavica},
pages = {333--338},
year = {1960},
volume = {8},
zbl = {0098.08005},
url = {http://geodesic.mathdoc.fr/item/MS2_1960__8_165755/}
}
Otte Hustad. Linear Inequalities and Positive Extension of Linear Functionals.. Mathematica Scandinavica, Tome 8 (1960), pp. 333-338. http://geodesic.mathdoc.fr/item/MS2_1960__8_165755/